# SDR ASAA2023042943044

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 414 hours, 128 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON RECALL GOT SPEED TRIM FAIL LIGHT CLEARED WITH MASTER CAUTION RESET. GROUNDED - YES. TROUBLESHOT PER B737-9 IFIM 22-11-00-810-071 CHANNEL A VNAV SPD/STAB TRIM TEST PASSED SPD TRIM LIGHT EXTINGUISHED.
